# SDR SWAA2024081927611

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 32,289 hours, 15,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SERVICE DOOR. RT LOWER GRIT BAR SILVER CLIP THAT HOLDS THE GRIT BAR IS LOOSE<[01] PERFORMED REPAIR PER EA-M-23-125-01839 FOR FWD SVC GRIT BAR CLIPS
